# SDR ASAA2021122837013

- Difficulty date: December 28, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 55,094 hours, 16,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: L Mid Fuselage E
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE LIGHT AFT OF LH WING INOP. GROUNDED - YES. RELAMPED EMERGENCY SLIDE LIGHT AFT OF LH WING REF B737-800 AMM 33-51-04. OPS CHECK GOOD.
